# SDR DALA2017060804562

- Difficulty date: May 30, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 79,765 hours, 29,048 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lav Pan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, FOUND CORROSION COMMON TO THE LAV PAN ASSY LOCATED AT BS 1582. THE THE SKIN WAS REPAIRED IAW ER/A 558970-14 AND THE TWO LAV SUPPORT FITTINGS WERE REPAIRED IAW ER/A 558996-14.
